# SDR IPXA2018072532047

- Difficulty date: July 19, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 18,902 hours, 11,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341076522000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRACKET AT FR54 LBL36 CRACKED. REMOVED AND REPLACED NEW SUPPORT BRACKET IAW SRM 51-40-21
